# SDR QXEA2014040600291

- Difficulty date: April 6, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 12,476 hours, 13,503 cycles
- Engine: Pwc PW150A
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Failed
- Location: Storage Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT F/A EMERGENCY STORAGE DOOR DOES NOT SPRING BACK UP.  FOUND SPRINGS TO STORAGE DOOR WORN OUT.  REPLACED SPRINGS.  OPS CHECKED DOOR WAS GOOD.
